# SDR CALA2013112193155

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 50,695 hours, 20,650 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  LG CLEANED CONNECTOR ON NOSE GEAR PROX SENSOR 24GA & ACCOMPLISHED LGCIU 1 TEST,  ALL OKAY.
